Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of growth in locally compact groups


Author: J. W. Jenkins
Journal: Bull. Amer. Math. Soc. 79 (1973), 103-106
MSC (1970): Primary 22.20, 22.50, 28.75
DOI: https://doi.org/10.1090/S0002-9904-1973-13113-1
MathSciNet review: 0316625
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander and J. Brezin, Uniform distributions in solvmanifolds, Advances in Math. 7 (1971), 111-144. MR 301137
  • 2. T. Bewley, Extension of the Birkhoff and von Neumann ergodic theorems to general semi-groups, Ann. Inst. Henri Poincaré 7 (1971), 283-291. MR 306444
  • 3. A. P. Calderón, A general ergodic theorem, Ann. of Math. (2) 58 (1953), 182-191. MR 14, 1071. MR 55415
  • 4. W. R. Emerson and F. P. Greenleaf, Asymptotic behavior of products C, Trans. Amer. Math. Soc. 145 (1969), 171-204. MR 40 #2780. MR 249535
  • 5. A. Hulanicki, On positive functionals on a group algebra multiplicative on a subalgebra, Studia. Math. 37 (1971), 163-171. MR 310547
  • 6. J. Jenkins, On the spectral radius of elements in a group algebra, Illinois J. Math. 15 (1971), 551-554. MR 287332
  • 7. J. Jenkins, Nonsymmetric group algebras, Studia Math. (to appear). MR 341105
  • 8. J. Milnor, Growth of finitely generated solvable groups, J. Differential Geometry 2 (1968), 447-449. MR 39 #6212. MR 244899
  • 9. C. E. Rickart, General theory of Banach algebras, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 #5903. MR 115101
  • 10. J. Tits, Free subgroups in linear groups (to appear). MR 286898
  • 11. J. A. Wolf, Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. Differential Geometry 2 (1968), 421-446. MR 40 #1939. MR 248688

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22.20, 22.50, 28.75

Retrieve articles in all journals with MSC (1970): 22.20, 22.50, 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13113-1

American Mathematical Society